List of citations in Numdam for : Some properties of reachable solutions of nonlinear elliptic equations with measure data

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 375-396

Jaye, Benjamin J.; Verbitsky, Igor E.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 12 (2013) no. 1, p. 93-139

Kilpeläinen, Tero; Kuusi, Tuomo; Tuhola-Kujanpää, Anna

Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 6, p. 775-795


Dal Maso, Gianni; Murat, François; Orsina, Luigi; Prignet, Alain

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 4, p. 741-808